# SDR AALA20091021DFW02

- Difficulty date: October 20, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 56,034 hours, 28,675 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 25D INOPERATIVE.  SECURED WIRE HARNESS OUTBOARD CONNECTOR AT SEAT 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
